# SDR CA010704021

- Difficulty date: June 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 67,367 hours
- Engine: Rroyce RB21122B02
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Bowl
- Part number: 0215726
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL IN PUJ NOT ABLE TO START APU, ON WALK AROUND FOUND FUEL LEAK COMING FROM APU, INVESTIGATED FOUND FUEL BOWL COVER LEAKING. MAINTENANCE REPLACED FUEL BOWL/LEAKCHECKED AND RETURNED AIRCRAFTTO SERVICE.
